| Model Number |
0998-00-3023-64 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by the customer that before use, the cs300 intra-aortic balloon pump (iabp) had a false screen contact.There was no patient involved.
Additional Manufacturer Narrative
A getinge field service engineer (fse) noticed a false contact on the screen.Fse disassembled the screen, disconnected and reconnected, cleaned and carried out the check in accordance with the manufacturer's recommendations, following the service manual.The device is operational again.